DOI 10.1016/j.amsu.2022.104154
Anti-tuberculosis drug-induced liver injury in patient with hepatitis B and cirrhosis: A case report.
Аннотация
BACKGROUND
Pulmonary tuberculosis patients infected with hepatitis B are at high risk for drug-induced liver injury.
CASE PRESENTATION: A 42-year-old Indonesian female complained of sclera icterus, tea-colored urine, vomiting, dyspnea, and swollen stomach and legs. The patient experienced this condition after taking anti-tuberculosis drugs for five days. Her medical history showed hepatitis B and cirrhosis. Follow-up examination included chest X-ray and GeneXpert supported a diagnosis of pulmonary tuberculosis. However, abdominal ultrasonography indicated ascites and cirrhosis. We diagnosed the patient with anti-tuberculosis DILI, cirrhosis Child-Pugh C (score 12) related to hepatitis B, and pulmonary tuberculosis. We decided to stop the anti-tuberculosis drug. We treated the patient using tenofovir, hepatoprotective drug, diuretics, and albumin infusion. On the third day, the patient received new anti-tuberculosis drugs, including levofloxacin 750 mg, ethambutol 1000 mg, and streptomycin 1000 mg (LES). The patient's condition then gradually improved.
DISCUSSION: The dilemma of treating tuberculosis in liver disease is treating tuberculosis without ignoring hepatitis B and cirrhosis.
CONCLUSION
Administration of anti-tuberculosis drugs based on liver tolerance of hepatotoxic drug in patients with hepatitis B and cirrhosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.